Alert archive / New York / River Flood Warnings in 2017
River Flood Warning 7, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Feb 26, 2017, 2:34 PM EST for Albany County, Rensselaer County, Saratoga County, New York. It took effect at Feb 26, 2017, 2:40 PM EST. It was in force for 11 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 26, 2017, 2:34 PM EST (19:34 UTC)
- In effect from
- Feb 26, 2017, 2:40 PM EST
- Expired
- Feb 27, 2017, 1:55 AM EST
- In force
- 11 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Albany County, NY, Rensselaer County, NY, Saratoga County, NY
The radar
The Albany radar (KENX), 34 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Hudson River at Troy (TRYN6).
- Action stage
- 21 ft
- Minor stage
- 21.5 ft
- Moderate stage
- 24 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01358000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
313
WGUS41 KALY 261934
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
234 PM EST SUN FEB 26 2017
NYC001-083-091-270655-
/O.NEW.KALY.FL.W.0007.170226T1940Z-170227T0655Z/
/TRYN6.1.ER.170226T1940Z.170227T0000Z.170227T0055Z.NO/
234 PM EST SUN FEB 26 2017
The National Weather Service in Albany has issued a
* Flood Warning for
The Hudson River At Troy.
* From this afternoon until late tonight.
* At 2 PM Sunday the stage was...21.5 feet.
* Flood stage is 21.5 feet.
* Minor flooding is forecast.
* Forecast...The river is forecast to reach flood stage by 2 PM
Sunday and forecast to continue to rise to near 21.7 feet around
7 PM Sunday. The river is forecast to fall below flood stage after
7 PM Sunday.
* Impact...At 21.5 feet...Minor flood stage. Water floods onto the
Mohawk Wharf in Village of Waterford.
&&
Fld Observed Forecast
7 pm 1 am 7 am 1 pm 7 pm
Location Stg Stg Day Time Sun Mon Mon Mon Mon
Hudson River
Troy 21.5 21.5 Sun 02 PM 21.7 20.4 20.2 19.9 19.5
&&
LAT...LON 4269 7376 4266 7368 4280 7361 4283 7372
$$1 follow-up statement
716
WGUS81 KALY 270031
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
731 PM EST SUN FEB 26 2017
NYC001-083-091-270101-
/O.CAN.KALY.FL.W.0007.000000T0000Z-170227T0655Z/
/TRYN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
731 PM EST SUN FEB 26 2017
The Flood Warning is cancelled for
The Hudson River At Troy.
* At 7 PM Sunday the stage was 21.3 feet.
* Flood stage is 21.5 feet.
* Impact...At 21.5 feet...Minor flood stage. Water floods onto the
Mohawk Wharf in Village of Waterford.
&&
Fld Observed Forecast
1 am 7 am 1 pm 7 pm 1 am
Location Stg Stg Day Time Mon Mon Mon Mon Tue
Hudson River
Troy 21.5 21.3 Sun 7 PM 20.4 20.2 19.9 19.7 19.5
&&
LAT...LON 4269 7376 4266 7368 4280 7361 4283 7372
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Feb 26, 12:40 PM EST, 1 hour 54 minutes earlier.
Area forecast discussion, Feb 26, 12:40 PM EST, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Albany NY 1240 PM EST Sun Feb 26 2017 .SYNOPSIS... A colder and more seasonable air mass for late February will be over the region today with blustery conditions and isolated to scattered snow showers mainly north and west of the Capital Region. High pressure will briefly build in from the mid Atlantic Region tonight into Monday with moderating temperatures back to above normal readings. The next chance of rain and snow showers will be Monday night into Tuesday with a warm front and low pressure moving into the Midwest. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Flood Watch cancelled... Parallel multi snow bands off the lakes in NW low level flow. Rather extensive cloud cover but gusty northwest winds. Deep cold advection and limited sun will keep most areas in the 30s through this afternoon with around 40 to lower 40s south of the Capital District into the mid Hudson valley and NW CT and upper 20s northern areas. Just minor adjustments to temperatures, sky cover and snow shower coverage through this afternoon. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/... Tonight...High pressure ridges in from the Carolinas. The low- level flow begins to back. A few lake effect snow showers/flurries may clip the western Adirondacks early on. Otherwise, we are expecting a quiet night with clearing skies especially from the Mohawk Valley/Capital Region south and east. The mid and upper level flow becomes zonal with heights rising. Lows will be on the cold side with diminishing winds. Low to mid 20s will be common over the most of the region, except for some teens over the southern Adirondack park, southern Greens, Berkshires, and parts of the Lake George Glens Falls area, and the eastern Catskills. Monday...Flat mid and upper level ridging will be building in from off the NJ and New England Coast. A weak northern stream disturbance will be moving north of the ST Lawrence River Valley across southern Quebec and northern New England. Most of the region should have a quiet day except for isolated to scattered snow showers near the western Adirondacks/western Mohawk Valley in the morning with little or no accums. Low level warm advection will be ongoing in the boundary layer with temps at H850 getting back to -2C to -6C. High temps get back above normal by around 10 degrees or so with upper 40s to lower 50s in the valley areas and across the southern Taconics and NW CT. Upper 30s to mid and upper 40s will be common across the hills and mountains. The winds will increase from the west to southwest at 10-20 mph with some gusts around 30-35 mph. Mon night into Tuesday....Some timing differences between the NAM/GFS/ECMWF/GEFS on the onset of warm advection pcpn ahead of a warm front approaching from the south and west associated with low pressure developing in the central MS River Valley and moving into the Midwest by Tuesday. Clouds should be thickening and lowering Mon night with a slight chc of light rain/snow showers for portions of the region. Temps may fall off early around midnight and slowly rise from mid 20s and lower/mid 30s. The warm front begins to push north/northeast from PA and NJ during the day for an increase chance of showers due to the isentropic lift. High chc pops were used and we blended the NAM/GFS/ECMWF for the timing. Highs temps will be in the 40s to some lower 50s over the Capital District, mid Hudson Valley and NW CT. These temps will still be mild for the last day of Feb 2017. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... Active weather will persist through much of the long term period, with a transition from zonal flow to a broad trough at upper levels, and much colder temperatures by weeks' end. The region will be under the influence of strong southerly flow and ridging Tuesday night/Wednesday due to a warm front lifting through Tuesday afternoon and a trough deepening in the plains. This frontal passage will bring some rain showers to the region Tuesday night as temperatures remain near steady or even warm throughout the night. Within the warm sector, temperatures are expected to rise into the 50s/lower 60s Wednesday afternoon. Strong WAA and deep moisture (PWATS around 1 inch), combined with passing embedded mid/upper level waves will all contribute to periods of rain showers during this time. The latest GEFS ensemble mean shows PWATS on Wednesday are 2 to 3 standard deviations above normal which means there is the potential for heavy rainfall. There should also be enough instability present to trigger a few thunderstorms Wednesday afternoon with the cold frontal passage. Behind the front, we will transition to a much colder air mass Wednesday night/Thursday. Temperatures are expected to fall through the day Thursday with the high temperature likely occurring at midnight. Temperatures will start out in the 40s and 50s but fall into the low teens to low 20s by Thursday night. 700 mb temperatures from the latest GEFS are 2 to 3 standard deviations below normal for the beginning of March. That being said, as cold air invades the region behind the front, any lingering rainfall is expected to change over to snow on Thursday, with perhaps up to a couple inches of snow accumulation in the Adirondacks. Another low pressure system skirts by the region to the south on Friday with a slight chance for rain/snow showers. Temperatures will be seasonable with afternoon highs reading the low 20s in the high terrain and the mid to upper 30s across the valley locations. The core of the upper trough will be over the Capital District Friday night where we could see temperatures plummet to near zero in the Adirondacks and into the single digits/teens elsewhere. Brisk winds could lead to wind chills dropping into the -10 to -20 degree range across the southern Adirondacks. Lake effect snow could be possible on Friday night/Saturday for the areas downwind of Lake Ontario as cold westerly/northwesterly flow ensues. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... VFR conditions are expected to prevail through the 24 hour TAF period ending 18Z Monday. With a northwest flow regime this afternoon, some light lake effect snow showers will get close to KGFL/KALB so will mention VCSH for possible flurries. Otherwise, any snow showers or flurries will end by early evening as a ridge of high pressure builds in from the west. Mainly clear skies expected overnight, with increasing mid level clouds on Monday. Winds will be from the northwest around 12-20 kt with gusts of 25-30 kt through the daylight hours. The strongest winds will be at KALB/KPSF in the NW flow. Winds will shift to the southwest and decrease to around 7 kt or less overnight. Winds will remain southwest and increase to around 8-13 kt with higher gusts by mid morning once mixing increases. Outlook... Monday Night: Low Operational Impact. Slight Chance of SHRA...SHSN. Tuesday: Moderate Operational Impact. Chance of SHRA. Tuesday Night: Moderate Operational Impact. Chance of RA. Wednesday: High Operational Impact. Likely RA...TSRA. Wednesday Night: Moderate Operational Impact. Chance of RA. Thursday: Moderate Operational Impact. Breezy Chance of RA...SN. Thursday Night: No Operational Impact. NO SIG WX. Friday: No Operational Impact. NO SIG WX. && .HYDROLOGY... Flood Watch in effect for the western Mohawk Valley, the upper Hudson, the southern Adirondacks, Lake George Saratoga region and southern Vermont until 7 pm today. Runoff will result from a combination of snow melt over the past few days and heavy rainfall yesterday from showers and thunderstorms. Total rainfall ranged from a half an inch to an inch and a half across the hydro service area. All existing flood warning have been cancelled as of late this morning. We continue to monitor for additional flooding in these areas this morning. Significant within bank rises of 1 to 4 feet occurred in the flood watch area at some points. The sharpest rises were on the small streams. Generally, rises were a foot or less outside the flood watch. Drier and much colder air continues to filter in across the HSA this morning with some lake effect snow showers across the western Adirondacks and western Mohawk Valley. Strong west to northwest winds of 15 to 25 mph with stronger gusts will also slow down the runoff late today. The next chance of widespread rainfall will be Tuesday into Wednesday. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .CLIMATE... A daily record high temperatures was set yesterday at Albany with 70 degrees breaking the old record of 67 degrees set in 1976. Glens Falls reached their daily and monthly records yesterday with 70 degrees. The old daily record for Feb 25th was smashed, as it was 58 degrees set in 1984. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...Wasula NEAR TERM...NAS SHORT TERM...Wasula LONG TERM...JVM AVIATION...JPV HYDROLOGY...NAS/Wasula CLIMATE...
Hazardous weather outlook, Feb 26, 12:10 PM EST, 2 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 1210 PM EST Sun Feb 26 2017 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-271200- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 1210 PM EST Sun Feb 26 2017 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York, eastern New York and southern Vermont. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Feb 26, 9:18 AM EST, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
918 AM EST SUN FEB 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 PM NON-TSTM WND DMG ROESSLEVILLE 42.70N 73.81W
02/25/2017 ALBANY NY 911 CALL CENTER
DOWNED TREE.
1252 PM NON-TSTM WND DMG 2 SSW NEW SCOTLAND 42.61N 73.93W
02/25/2017 ALBANY NY 911 CALL CENTER
TREE DOWN
0147 PM NON-TSTM WND DMG 1 E COHOES 42.77N 73.69W
02/25/2017 ALBANY NY 911 CALL CENTER
TREE DOWN
0147 PM NON-TSTM WND DMG 1 NNE DORMANSVILLE 42.51N 73.99W
02/25/2017 ALBANY NY 911 CALL CENTER
TREE DOWN
0200 PM TSTM WND DMG 1 N GOODELL CORNERS 43.11N 74.86W
02/25/2017 HERKIMER NY TRAINED SPOTTER
POWER OUTAGE
0325 PM TSTM WND DMG 1 W FORT PLAIN 42.93N 74.64W
02/25/2017 MONTGOMERY NY 911 CALL CENTER
DOWNED POWER LINES
0347 PM TSTM WND DMG EPPIE CORNERS 43.00N 74.47W
02/25/2017 FULTON NY 911 CALL CENTER
TREES DOWN ON WIRES.
0347 PM TSTM WND DMG 1 S CORK 43.03N 74.46W
02/25/2017 FULTON NY EMERGENCY MNGR
15 TREES UPROOTED.
0348 PM TSTM WND DMG 1 NE SMITHS CORNERS 43.07N 74.37W
02/25/2017 FULTON NY 911 CALL CENTER
TREE DOWN ON WIRES.
0356 PM TSTM WND DMG 2 W PERTH 43.01N 74.22W
02/25/2017 FULTON NY 911 CALL CENTER
TREES DOWN ON WIRES.
0515 PM TSTM WND DMG NEWTONVILLE 42.72N 73.76W
02/25/2017 ALBANY NY 911 CALL CENTER
DOWNED TREE.
0519 PM NON-TSTM WND DMG NEW SALEM 42.62N 73.98W
02/25/2017 ALBANY NY 911 CALL CENTER
0521 PM TSTM WND DMG FORT HUNTER 42.74N 73.94W
02/25/2017 ALBANY NY 911 CALL CENTER
DOWNED TREE REPORTED.
0540 PM TSTM WND DMG 1 WSW WEST ALBANY 42.68N 73.79W
02/25/2017 ALBANY NY 911 CALL CENTER
DOWNED TREE AT INTERSECTION OF WESTERN AVE AND MANNING
BLVD.
0540 PM TSTM WND DMG 1 W WESTMERE 42.69N 73.88W
02/25/2017 ALBANY NY 911 CALL CENTER
DOWNED TREE
0545 PM NON-TSTM WND DMG 2 NW SMITH CORNER 42.49N 74.12W
02/25/2017 ALBANY NY 911 CALL CENTER
0548 PM TSTM WND GST 1 SSE GALEVILLE 41.63N 74.19W
02/25/2017 M76 MPH ULSTER NY PUBLIC
RECORDED 76MPH WIND GUST FROM A PRIVATE WEATHER STATION
0552 PM NON-TSTM WND DMG MCKOWNVILLE 42.69N 73.85W
02/25/2017 ALBANY NY LAW ENFORCEMENT
DOWNED TREE IN FRONT OF CROSSGATES MALL.
0604 PM TSTM WND DMG NEW SCOTLAND 42.63N 73.91W
02/25/2017 ALBANY NY 911 CALL CENTER
DOWNED TREE.
0605 PM TSTM WND DMG 1 W WAPPINGERS FALLS 41.60N 73.93W
02/25/2017 DUTCHESS NY LAW ENFORCEMENT
TREES AND WIRES DOWN WITH PARTIAL ROAD BLOCKED ON
CHANNINGVILLE RD
0605 PM TSTM WND DMG 1 SE FORT HUNTER 42.73N 73.93W
02/25/2017 ALBANY NY 911 CALL CENTER
POWER LINES DOWN.
0605 PM TSTM WND DMG HICKORYBUSH 41.87N 74.06W
02/25/2017 ULSTER NY DEPT OF HIGHWAYS
TREES... WIRES AND POLES DOWN NY- 32
0610 PM TSTM WND DMG 1 ESE JEFFERSON HEIGHTS 42.23N 73.87W
02/25/2017 GREENE NY TRAINED SPOTTER
TREE WENT THROUGH A HOUSE.
0611 PM TSTM WND DMG 1 ENE WEYS CORNERS 41.96N 73.88W
02/25/2017 DUTCHESS NY 911 CALL CENTER
OVER 50 TREES DOWN.
0615 PM TSTM WND DMG 1 ESE KINDERHOOK 42.39N 73.69W
02/25/2017 COLUMBIA NY AMATEUR RADIO
TREES DOWN BLOCKING ROAD
0628 PM TSTM WND GST HANCOCK 42.54N 73.32W
02/25/2017 M69 MPH BERKSHIRE MA WEATHERNET6
WEATHERNET6 SPOTTER
0639 PM TSTM WND DMG COLTSVILLE 42.47N 73.20W
02/25/2017 BERKSHIRE MA AMATEUR RADIO
TREE DOWN CHESHIRE RD ALLANDALE CTR
0640 PM NON-TSTM WND DMG LATHAM 42.75N 73.75W
02/25/2017 ALBANY NY 911 CALL CENTER
WIRES DOWN.
0641 PM TSTM WND DMG EGREMONT PLAIN 42.18N 73.41W
02/25/2017 BERKSHIRE MA AMATEUR RADIO
TREE AND WIRES DOWN RT 41
0643 PM TSTM WND DMG SHEFFIELD 42.11N 73.35W
02/25/2017 BERKSHIRE MA AMATEUR RADIO
WIRES DOWN ON RTE 41
0643 PM TSTM WND DMG LANESBOROUGH 42.52N 73.23W
02/25/2017 BERKSHIRE MA AMATEUR RADIO
TREE DOWN ON SOUTH STATE RD
0649 PM TSTM WND DMG 1 N BERKSHIRE 42.53N 73.19W
02/25/2017 BERKSHIRE MA AMATEUR RADIO
TREE ON CAR IN GREEN ACRES RT 8
0649 PM TSTM WND DMG 1 N BERKSHIRE 42.52N 73.19W
02/25/2017 BERKSHIRE MA AMATEUR RADIO
TREES DOWN AT WHITNEYS FARM RT 8
0650 PM TSTM WND DMG NEW MARLBOROUGH 42.12N 73.23W
02/25/2017 BERKSHIRE MA AMATEUR RADIO
MULTIPLE TREES AND WIRES DOWN
0651 PM TSTM WND DMG ADAMS 42.63N 73.12W
02/25/2017 BERKSHIRE MA AMATEUR RADIO
WIRES DOWN PARKING LOT
0651 PM TSTM WND DMG ZYLONITE 42.66N 73.11W
02/25/2017 BERKSHIRE MA TRAINED SPOTTER
ROOF OF BOUNTY FAIR RESTAURANT DAMAGED.
0701 PM TSTM WND DMG OTIS 42.20N 73.07W
02/25/2017 BERKSHIRE MA AMATEUR RADIO
TREE AND WIRES DOWN RT 23
&&
EVENT NUMBER ALY1702319 ALY1702291 ALY1702292 ALY1702293 ALY1702290
ALY1702289 ALY1702294 ALY1702297 ALY1702295 ALY1702296 ALY1702320
ALY1702303 ALY1702322 ALY1702317 ALY1702318 ALY1702302 ALY1702329
ALY1702299 ALY1702324 ALY1702304 ALY1702321 ALY1702328 ALY1702298
ALY1702301 ALY1702300 ALY1702316 ALY1702307 ALY1702323 ALY1702311
ALY1702305 ALY1702306 ALY1702308 ALY1702309 ALY1702313 ALY1702310
ALY1702314 ALY1702312
JPVLocal storm report, Feb 26, 10:05 AM EST, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1005 AM EST SUN FEB 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 5 SE NORTH CREEK 43.70N 73.98W
02/26/2017 M0.7 INCH WARREN NY CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW DELANSON 42.73N 74.19W
02/26/2017 M1.0 INCH SCHENECTADY NY CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0815 AM SNOW 2 SW INDIAN LAKE 43.76N 74.28W
02/26/2017 M2.8 INCH HAMILTON NY CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0900 AM SNOW WOODFORD 42.89N 73.01W
02/26/2017 M2.0 INCH BENNINGTON VT WEATHERNET6
WEATHERNET6
&&
EVENT NUMBER ALY1702344
EVENT NUMBER ALY1702345
EVENT NUMBER ALY1702346
EVENT NUMBER ALY1702347
JPVSpecial weather statement, Feb 26, 10:24 AM EST, 4 hours 10 minutes before
Special Weather Statement
National Weather Service Albany NY
1024 AM EST SUN FEB 26 2017
NYZ047-261600-
Schoharie-
1024 AM EST SUN FEB 26 2017
...A SNOW SQUALL WILL AFFECT SOUTHERN SCHOHARIE COUNTY...
At 1023 AM EST, a snow squall was located near North Blenheim, or 10
miles south of Cobleskill, moving southeast at 30 mph.
This squall will be near...
North Blenheim and Breakabeen around 1030 AM EST.
Gilboa around 1040 AM EST.
Livingstonville around 1045 AM EST.
Visibilities will drop quickly to less than a quarter of a mile in
this squall.
Use extra caution if you must travel into or through this snow
squall. Rapid changes in visibility and potentially slick roads are
likely to lead to accidents. Consider delaying travel until the
squall passes your location.
LAT...LON 4263 7453 4254 7424 4239 7429 4238 7436
4237 7438 4236 7442 4238 7451 4242 7460
4243 7462 4246 7465
TIME...MOT...LOC 1523Z 295DEG 26KT 4252 7450
JPVLocal storm report, Feb 26, 12:33 PM EST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1233 PM EST SUN FEB 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG RED HOOK 41.99N 73.88W
02/25/2017 DUTCHESS NY DEPT OF HIGHWAYS
6HR ROAD CLOSURE - DOWNED POLES AND POWER LINES
&&
EVENT NUMBER ALY1702348
JECLocal storm report, Feb 26, 12:36 PM EST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1236 PM EST SUN FEB 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM TSTM WND DMG 1 SW ROSENDALE 41.84N 74.09W
02/25/2017 ULSTER NY DEPT OF HIGHWAYS
8HR ROAD CLOSURE - DOWNED TREE WITH POLES AND WIRES
&&
EVENT NUMBER ALY1702349
JECLocal storm report, Feb 26, 12:49 PM EST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
1249 PM EST SUN FEB 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 PM NON-TSTM WND DMG ROESSLEVILLE 42.70N 73.81W
02/25/2017 ALBANY NY 911 CALL CENTER
DOWNED TREE.
1252 PM NON-TSTM WND DMG 2 SSW NEW SCOTLAND 42.61N 73.93W
02/25/2017 ALBANY NY 911 CALL CENTER
TREE DOWN
0147 PM NON-TSTM WND DMG 1 E COHOES 42.77N 73.69W
02/25/2017 ALBANY NY 911 CALL CENTER
TREE DOWN
0147 PM NON-TSTM WND DMG 1 NNE DORMANSVILLE 42.51N 73.99W
02/25/2017 ALBANY NY 911 CALL CENTER
TREE DOWN
0200 PM TSTM WND DMG 1 N GOODELL CORNERS 43.11N 74.86W
02/25/2017 HERKIMER NY TRAINED SPOTTER
POWER OUTAGE
0325 PM TSTM WND DMG 1 W FORT PLAIN 42.93N 74.64W
02/25/2017 MONTGOMERY NY 911 CALL CENTER
DOWNED POWER LINES
0347 PM TSTM WND DMG EPPIE CORNERS 43.00N 74.47W
02/25/2017 FULTON NY 911 CALL CENTER
TREES DOWN ON WIRES.
0347 PM TSTM WND DMG 1 S CORK 43.03N 74.46W
02/25/2017 FULTON NY EMERGENCY MNGR
15 TREES UPROOTED.
0348 PM TSTM WND DMG 1 NE SMITHS CORNERS 43.07N 74.37W
02/25/2017 FULTON NY 911 CALL CENTER
TREE DOWN ON WIRES.
0356 PM TSTM WND DMG 2 W PERTH 43.01N 74.22W
02/25/2017 FULTON NY 911 CALL CENTER
TREES DOWN ON WIRES.
0515 PM TSTM WND DMG NEWTONVILLE 42.72N 73.76W
02/25/2017 ALBANY NY 911 CALL CENTER
DOWNED TREE.
0519 PM NON-TSTM WND DMG NEW SALEM 42.62N 73.98W
02/25/2017 ALBANY NY 911 CALL CENTER
0521 PM TSTM WND DMG FORT HUNTER 42.74N 73.94W
02/25/2017 ALBANY NY 911 CALL CENTER
DOWNED TREE REPORTED.
0540 PM TSTM WND DMG 1 WSW WEST ALBANY 42.68N 73.79W
02/25/2017 ALBANY NY 911 CALL CENTER
DOWNED TREE AT INTERSECTION OF WESTERN AVE AND MANNING
BLVD.
0540 PM TSTM WND DMG 1 W WESTMERE 42.69N 73.88W
02/25/2017 ALBANY NY 911 CALL CENTER
DOWNED TREE
0545 PM NON-TSTM WND DMG 2 NW SMITH CORNER 42.49N 74.12W
02/25/2017 ALBANY NY 911 CALL CENTER
0548 PM TSTM WND GST 1 SSE GALEVILLE 41.63N 74.19W
02/25/2017 M76 MPH ULSTER NY PUBLIC
RECORDED 76MPH WIND GUST FROM A PRIVATE WEATHER STATION
0552 PM NON-TSTM WND DMG MCKOWNVILLE 42.69N 73.85W
02/25/2017 ALBANY NY LAW ENFORCEMENT
DOWNED TREE IN FRONT OF CROSSGATES MALL.
0558 PM TSTM WND DMG 1 SW ROSENDALE 41.84N 74.09W
02/25/2017 ULSTER NY DEPT OF HIGHWAYS
8HR ROAD CLOSURE - DOWNED TREE WITH POLES AND WIRES
0604 PM TSTM WND DMG NEW SCOTLAND 42.63N 73.91W
02/25/2017 ALBANY NY 911 CALL CENTER
DOWNED TREE.
0605 PM TSTM WND DMG 1 W WAPPINGERS FALLS 41.60N 73.93W
02/25/2017 DUTCHESS NY LAW ENFORCEMENT
TREES AND WIRES DOWN WITH PARTIAL ROAD BLOCKED ON
CHANNINGVILLE RD
0605 PM TSTM WND DMG 1 SE FORT HUNTER 42.73N 73.93W
02/25/2017 ALBANY NY 911 CALL CENTER
POWER LINES DOWN.
0605 PM TSTM WND DMG HICKORYBUSH 41.87N 74.06W
02/25/2017 ULSTER NY DEPT OF HIGHWAYS
TREES... WIRES AND POLES DOWN NY- 32
0610 PM TSTM WND DMG 1 ESE JEFFERSON HEIGHTS 42.23N 73.87W
02/25/2017 GREENE NY TRAINED SPOTTER
TREE WENT THROUGH A HOUSE.
0611 PM TSTM WND DMG 1 ENE WEYS CORNERS 41.96N 73.88W
02/25/2017 DUTCHESS NY 911 CALL CENTER
OVER 50 TREES DOWN.
0615 PM TSTM WND DMG 1 ESE KINDERHOOK 42.39N 73.69W
02/25/2017 COLUMBIA NY AMATEUR RADIO
TREES DOWN BLOCKING ROAD
0615 PM TSTM WND DMG RED HOOK 41.99N 73.88W
02/25/2017 DUTCHESS NY DEPT OF HIGHWAYS
6HR ROAD CLOSURE - DOWNED POLES AND POWER LINES
0628 PM TSTM WND GST HANCOCK 42.54N 73.32W
02/25/2017 M69 MPH BERKSHIRE MA WEATHERNET6
WEATHERNET6 SPOTTER
0639 PM TSTM WND DMG COLTSVILLE 42.47N 73.20W
02/25/2017 BERKSHIRE MA AMATEUR RADIO
TREE DOWN CHESHIRE RD ALLANDALE CTR
0640 PM NON-TSTM WND DMG LATHAM 42.75N 73.75W
02/25/2017 ALBANY NY 911 CALL CENTER
WIRES DOWN.
0641 PM TSTM WND DMG EGREMONT PLAIN 42.18N 73.41W
02/25/2017 BERKSHIRE MA AMATEUR RADIO
TREE AND WIRES DOWN RT 41
0643 PM TSTM WND DMG SHEFFIELD 42.11N 73.35W
02/25/2017 BERKSHIRE MA AMATEUR RADIO
WIRES DOWN ON RTE 41
0643 PM TSTM WND DMG LANESBOROUGH 42.52N 73.23W
02/25/2017 BERKSHIRE MA AMATEUR RADIO
TREE DOWN ON SOUTH STATE RD
0649 PM TSTM WND DMG 1 N BERKSHIRE 42.53N 73.19W
02/25/2017 BERKSHIRE MA AMATEUR RADIO
TREE ON CAR IN GREEN ACRES RT 8
0649 PM TSTM WND DMG 1 N BERKSHIRE 42.52N 73.19W
02/25/2017 BERKSHIRE MA AMATEUR RADIO
TREES DOWN AT WHITNEYS FARM RT 8
0650 PM TSTM WND DMG NEW MARLBOROUGH 42.12N 73.23W
02/25/2017 BERKSHIRE MA AMATEUR RADIO
MULTIPLE TREES AND WIRES DOWN
0651 PM TSTM WND DMG ADAMS 42.63N 73.12W
02/25/2017 BERKSHIRE MA AMATEUR RADIO
WIRES DOWN PARKING LOT
0651 PM TSTM WND DMG ZYLONITE 42.66N 73.11W
02/25/2017 BERKSHIRE MA TRAINED SPOTTER
ROOF OF BOUNTY FAIR RESTAURANT DAMAGED.
0701 PM TSTM WND DMG OTIS 42.20N 73.07W
02/25/2017 BERKSHIRE MA AMATEUR RADIO
TREE AND WIRES DOWN RT 23
0842 PM FLOOD GLOVERSVILLE 43.05N 74.35W
02/25/2017 FULTON NY EMERGENCY MNGR
CAYADUTTA 3 FEET ABOVE RIVER BANKS IN VILLAGE.
&&
EVENT NUMBER ALY1702319 ALY1702291 ALY1702292 ALY1702293 ALY1702290
ALY1702289 ALY1702294 ALY1702297 ALY1702295 ALY1702296 ALY1702320
ALY1702303 ALY1702322 ALY1702317 ALY1702318 ALY1702302 ALY1702329
ALY1702299 ALY1702349 ALY1702324 ALY1702304 ALY1702321 ALY1702328
ALY1702298 ALY1702301 ALY1702300 ALY1702348 ALY1702316 ALY1702307
ALY1702323 ALY1702311 ALY1702305 ALY1702306 ALY1702308 ALY1702309
ALY1702313 ALY1702310 ALY1702314 ALY1702312 ALY1702315
JPVThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 7:02 PM EST | Areal Flood Advisory | ALY | Albany, Rensselaer, Saratoga, Schenectady, Washington | 3 hr |
| Feb 25, 8:24 PM EST | River Flood Warning | ALY | Montgomery | 9 hr |
| Feb 25, 8:52 PM EST | River Flood Warning | ALY | Hamilton | 16 hr |
| Feb 25, 9:11 PM EST | Areal Flood Advisory | ALY | Fulton, Herkimer, Montgomery | 3 hr |
| Feb 25, 9:46 PM EST | Areal Flood Warning | ALY | Fulton, Herkimer, Montgomery | 12 hr |
| Feb 26, 1:00 AM EST | River Flood Warning | ALY | Washington | 12 hr |
| Feb 26, 8:29 AM EST | Special Weather Statement | ALY | Fulton | 31 min |
| Feb 26, 10:24 AM EST | Special Weather Statement | ALY | Schoharie | 36 min |
Nearby
River Flood Warnings in New York, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.